Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 113, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 30, 2015, 12:53 PM EDT for Dearborn County, Ripley County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 12:53 PM EDT (16:53 UTC)
- Expired
- Jun 30, 2015, 1:28 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dearborn County, IN, Ripley County, IN
The radar
The Indianapolis radar (KIND), 108 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
956
WUUS51 KILN 301653
SVRILN
INC029-137-301745-
/O.NEW.KILN.SV.W.0113.150630T1653Z-150630T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1253 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN RIPLEY COUNTY IN SOUTHEAST INDIANA...
NORTHWESTERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
* UNTIL 145 PM EDT.
* AT 1254 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
NAPOLEON...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
OSGOOD...
BATESVILLE...
MILAN...
IN ADDITION...BALLSTOWN...PENNTOWN...SUNMAN...MOORES HILL...
WEISBURG...LAWRENCEVILLE...MOUNT SINAI AND MANCHESTER ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-74 BETWEEN MILE MARKERS 149 AND 164...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3924 8536 3927 8530 3927 8529 3930 8523
3931 8502 3931 8496 3930 8494 3908 8497
3913 8537
TIME...MOT...LOC 1653Z 269DEG 16KT 3924 8531
HAIL...1.00IN
WIND...60MPH
$$
SITES2 follow-up statements
054
WWUS51 KILN 301704
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
104 PM EDT TUE JUN 30 2015
INC029-137-301745-
/O.CON.KILN.SV.W.0113.000000T0000Z-150630T1745Z/
DEARBORN IN-RIPLEY IN-
104 PM EDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR NORTHEASTERN RIPLEY AND NORTHWESTERN DEARBORN COUNTIES...
AT 100 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED. THIS STORM WAS LOCATED NEAR BALLSTOWN...MOVING EAST AT 20
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN RIPLEY AND
NORTHWESTERN DEARBORN COUNTIES...INCLUDING PENNTOWN...SUNMAN...
WEISBURG...LAWRENCEVILLE...MANCHESTER...NEW ALSACE...ST. LEON AND
DOVER.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-74 BETWEEN MILE MARKERS 150 AND 164...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3930 8523 3931 8496 3930 8494 3908 8497
3919 8526
TIME...MOT...LOC 1704Z 274DEG 18KT 3924 8519
HAIL...1.00IN
WIND...60MPH
$$
SITES667
WWUS51 KILN 301728
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
128 PM EDT TUE JUN 30 2015
INC029-137-301738-
/O.CAN.KILN.SV.W.0113.000000T0000Z-150630T1745Z/
DEARBORN IN-RIPLEY IN-
128 PM EDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RIPLEY AND
NORTHWESTERN DEARBORN COUNTIES HAS BEEN CANCELLED...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
HEAVY RAIN IS STILL POSSIBLE WITH THIS STORM.
ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3930 8523 3931 8496 3930 8494 3908 8497
3919 8526
TIME...MOT...LOC 1728Z 274DEG 18KT 3923 8504
$$
FRANKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 9:11 AM EDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jun 30, 9:11 AM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 911 AM EDT TUE JUN 30 2015 .SYNOPSIS... A SURFACE LOW WILL TRACK TO THE LOWER GREAT LAKES FROM THE WESTERN GREAT LAKES REGION TODAY. AT THE SAME TIME...THE AXIS OF AN UPPER LOW WILL SLIDE EAST THROUGH THE GREAT LAKES AND OHIO VALLEY THIS AFTERNOON AND EVENING. WEAK SURFACE HIGH PRESSURE WILL THEN SETTLE OVER THE REGION WEDNESDAY INTO THURSDAY...WITH A LOW CUTTING EAST THROUGH THE SOUTHERN OHIO AND TENNESSEE VALLEYS ON THURSDAY AND THURSDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MORNING UPDATE GENERALLY ATTEMPTED TO TIME THE SHOWERS IN CENTRAL OHIO OUT OF THE CWA AND TO NOSE THE AREA OF SHOWERS IN WEST CENTRAL OHIO INTO THE CWA. UPSTREAM CONVECTIVE COMPLEX HAS LOST THE DEEP CONVECTION AND SUBSEQUENT ELECTRICAL ACTIVITY BUT HAS SPARKED SHOWERS OVER A BROADER AREA TO THE WEST OF I-75 AND N OF I-70. THESE SHOWERS LOOK TO BE TRACKING JUST SOUTH OF EAST AND MODELS ARE SLOW IN THE INITIATION OF STORMS TODAY BUT INDICATE A RAPID EXPANSION ACROSS THE REGION AS SUN HELPS DESTABILIZE THE BOUNDARY LAYER. BLENDED THE EARLIER ONSET OF SHOWERS TO THE CURRENT FORECAST WHICH IS STILL ON TRACK. PREV DISC BELOW... THE FORECAST FOCUS GOING INTO THE AFTERNOON WILL BE ON THE POTENTIAL FOR THUNDERSTORM DEVELOPMENT. POPS WERE LARGELY BASED ON SPC-WRF AND NCAR ENSEMBLE SIMULATED REFLECTIVITY PROJECTIONS...SPREADING LIKELY POPS ACROSS THE CWA FROM NORTHWEST TO SOUTHEAST BETWEEN 18Z AND 00Z. THIS REGION WILL BE AHEAD OF THE UPPER TROUGH AXIS...IN A FAVORABLE AREA OF LIFT. ALTHOUGH THE SURFACE PRESSURE PATTERN IS KIND OF A MESS...THERE DOES SEEM TO BE A WEAK BOUNDARY MOVING SOUTHEAST INTO THE ILN FORECAST AREA...WITH CONVERGENT FLOW ALSO HELPING TO PROVIDE FORCING FOR STORM DEVELOPMENT. WITH COOLER AIR MOVING IN ALOFT...THANKS TO THE UPPER TROUGH...MID-LEVEL LAPSE RATES WILL BE STEEPING SLIGHTLY. EVEN THOUGH NEAR-SURFACE CONDITIONS WILL NOT BE ESPECIALLY MOIST OR WARM...INSTABILITY SHOULD BE ABLE TO BUILD FAIRLY WELL...UP TO AROUND 1500 J/KG OF SBCAPE. LOOKING UPSTREAM EARLY THIS MORNING...SOME THUNDERSTORM CELLS MOVING INTO INDIANA ARE AN INDICATION OF ELEVATED INSTABILITY...WHICH FURTHER SUGGESTS THAT DIURNAL HEATING WILL BE ABLE TO GENERATE SOME ENERGY OUT OF THIS AIRMASS. WIND SHEAR IS FORECAST TO BE MARGINAL...PRIMARILY UNIDIRECTIONAL FROM THE WEST...AND PERHAPS AROUND 15-25 KNOTS THROUGH A 6KM LAYER. THUS...THE INGREDIENTS ARE EXPECTED TO BE IN PLACE FOR A LOW-END SEVERE EVENT ACROSS THE FORECAST AREA. TIMING SHOULD BE MAINLY DIURNAL...WITH A THREAT FOR WIND AND HAIL. HOWEVER...THE EXPECTED INSTABILITY AND SHEAR ARE SIMPLY NOT EXPECTED TO BE APPRECIABLE ENOUGH FOR A SIGNIFICANT OR WIDESPREAD EVENT. SINCE THE OVERALL FOCUS IS NOT PARTICULARLY WELL-DEFINED...AND ENVIRONMENTAL CONDITIONS WILL BE SIMILAR ACROSS THE REGION...CHANCES FOR STRONG STORMS DO NOT APPEAR SIGNIFICANTLY DIFFERENT FROM ONE SECTION OF THE CWA TO ANOTHER. HOWEVER...IF RECENT HRRR RUNS ARE CORRECT (AND STORMS MOVE THROUGH A LITTLE FASTER THAN CURRENTLY FORECAST)...THE CHANCES FOR STRONGER STORMS MAY SHIFT SLIGHTLY SOUTH AND EAST. CLOUDS SHOULD BREAK ENOUGH TO ALLOW SOME INSOLATION FOR MOST LOCATIONS IN THE CWA TODAY...THOUGH CENTRAL OHIO MAY STAY IN THE CLOUDS A LITTLE LONGER THAN ELSEWHERE. THUS...A NNE-TO-SSW TEMPERATURE GRADIENT WAS EMPLOYED IN THE GRIDS...WITH MID TO UPPER 70S IN THE NORTHERN/NORTHEASTERN CWA...AND LOWER 80S IN THE FAR SOUTH. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... WITH THE AXIS OF THE UPPER LEVEL TROUGH CROSSING THE MIDDLE OHIO VALLEY ON FRIDAY EVENING...FAVORABLE CONDITIONS FOR ASCENT WILL QUICKLY COME TO AN END...AND PRECIPITATION SHOULD DIMINISH FROM NORTHWEST TO SOUTHEAST ACROSS THE FORECAST AREA. UPPER FLOW WILL REMAIN GENERALLY NORTHWESTERLY OVER THE REGION THROUGH THE REST OF THE WEEK...AND THOUGH THERE IS GENERAL AGREEMENT IN THE ARRANGEMENT OF THE SURFACE PATTERN THROUGH FRIDAY...THE EXACT LATITUDINAL ALIGNMENT WILL HAVE A BIG ROLE IN THUNDERSTORM CHANCES (ESPECIALLY ON THURSDAY). DRY CONDITIONS ARE EXPECTED TONIGHT AND THROUGH THE DAY ON WEDNESDAY...AS SURFACE HIGH PRESSURE BEGINS TO BUILD IN OVER THE GREAT LAKES REGION. 925MB/850MB TEMPERATURES WILL COOL BY ONE OR TWO DEGREES CELSIUS FROM TUESDAY TO WEDNESDAY...BUT WITH CLOUD COVER EXPECTED TO BE FAIRLY LIMITED...TEMPERATURES SHOULD STILL RISE TO SIMILAR VALUES AS ON TUESDAY. WITH FORECAST HIGHS IN THE MIDDLE 70S TO AROUND 80...CONDITIONS WILL REMAIN ABOUT FIVE DEGREES BELOW CLIMATOLOGICAL NORMALS. AS THE GREAT LAKES SURFACE HIGH GROWS IN SIZE HEADED INTO THURSDAY...ITS EVENTUAL MOVEMENT WILL DETERMINE HOW FAR SOUTH A FRONTAL BOUNDARY AND CONVERGENT ZONE WILL SET UP FROM WEDNESDAY NIGHT THROUGH FRIDAY. THIS WILL BE AN IMPORTANT QUESTION...AS MODELS HAVE CONSISTENTLY SHOWN THAT CONVECTION WILL BE LIKELY ALONG THIS BOUNDARY...PERHAPS WITH ONE OR MORE CONVECTIVE SYSTEMS MOVING IN THE QUICK WESTERLY FLOW ALOFT. IN GENERAL...THE LAST 12 HOURS OF MODEL RUNS HAVE FAVORED A SLIGHT SHIFT TO A SOUTHWARD SOLUTION...SETTLING STORMS ACROSS THE SOUTHERN HALF OF THE OHIO VALLEY. SOME CHANGES WERE NECESSARY TO THE POP GRIDS THROUGH THIS TIME FRAME...SIGNIFICANTLY LIMITING CONVECTIVE CHANCES IN THE NORTHERN HALF OF THE CWA...WHILE STILL ALLOWING A CHANCE FOR CONVECTION (ESPECIALLY IN THE SOUTHERN HALF) ON THURSDAY. WITH THIS BOUNDARY SETTING UP SOUTH OF THE CWA...TEMPERATURES SHOULD REMAIN SLIGHTLY BELOW NORMAL THROUGH THE FORECAST PERIOD. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... MID/UPPER LEVEL TROUGH WILL PERSIST ACROSS THE EASTERN UNITED STATES INTO EARLY NEXT WEEK AS THE WEST COAST RIDGE AXIS SHIFTS VERY SLOWLY EASTWARD. THERE ARE SOME MODEL DISCREPANCIES WITH THE NORTHWARD EXTENT OF THE SHORT WAVE ENERGY MOVING THROUGH THE TROUGH ON THURSDAY. AS A RESULT...HAVE STUCK CLOSE TO THE MODEL BLEND/CURRENT FORECAST WITH THIS...RANGING POPS FROM LOW CHANCE NORTH TO LIKELY IN THE FAR SOUTH. ON THE BACK SIDE OF THIS SHORT WAVE...WE SHOULD GET INTO A PCPN MINIMUM FOR THURSDAY NIGHT INTO FRIDAY MORNING. HEADING INTO THE WEEKEND AND EARLY NEXT WEEK...IT BECOMES MORE DIFFICULT TO TIME/PLACE SHORT WAVE ENERGY IN THE TROUGHY PATTERN. WILL THEREFORE MAINTAIN SOME LOWER CHANCE POPS THROUGH THE REMAINDER OF THE LONG TERM PERIOD. WITH THE TROUGH IN PLACE ACROSS THE REGION...TEMPERATURES WILL REMAIN AT OR SLIGHTLY BELOW SEASONABLE NORMALS. EXPECT AFTERNOON HIGHS IN THE UPPER 70S TO LOWER 80S. && .AVIATION /11Z TUESDAY THROUGH SATURDAY/... THE COMBINATION OF RECENT RAINFALL...LIGHT WINDS...AND SATURATED LOW LEVELS HAVE RESULTED IN VARYING AMOUNTS OF CEILING AND VISIBILITY REDUCTIONS ACROSS THE TAF FORECAST AREA THIS MORNING. IT APPEARS THE WORST CONDITIONS WILL CONTINUE FOR KILN...KDAY...KCMH...AND KLCK THROUGH AT LEAST 14Z...WITH PREVAILING CEILINGS AND VISIBILITIES IMPROVING TO VFR BY 16Z. FOR LATER TODAY...REGION WILL REMAIN UNDER A NORTHWEST FLOW PATTERN ALOFT. ANOTHER IN A SERIES OF EMBEDDED DISTURBANCES IS EXPECTED TO WORK ITS WAY EAST ACROSS THE REGION BY THE AFTERNOON HOURS. THIS FEATURE WILL TEAM UP WITH A LOW LEVEL CONVERGENT BOUNDARY...ALONG WITH A QUICKLY DESTABILIZING AIRMASS...TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. ATTM...BELIEVE ALL TERMINALS WARRANT A TEMPO THUNDERSTORM GROUP WITH MVFR CONDITIONS DURING THE 18Z AND 22Z TIME FRAME...OR PEAK HEATING. AS TYPICAL...LOCAL VISIBILITIES CAN DROP BELOW INTO THE IFR OR LOWER CATEGORY WHERE THE MORE ROBUST CELLS OCCUR. WINDS BY AFTERNOON WILL BE GENERALLY FROM A 240 TO 250 DIRECTION WITH SYNOPTIC SCALE GUSTS IN THE LOWER 20 KNOTS. BY THIS EVENING...DISTURBANCE PIVOTS AWAY AS WELL AS THE CONVERGENT BOUNDARY. WITH THE LOSS OF DAYTIME HEATING...CONVECTION SHOULD WANE FAIRLY QUICKLY DURING THE EVENING. A WEAK COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST OVERNIGHT. WITH THE LACK OF FORCING...NOT MUCH IS EXPECTED WITH THIS BOUNDARY ATTM. SKIES SHOULD BECOME PARTLY CLOUDY WITH PERHAPS SOME MVFR VISIBILITIES DEVELOPING. OUTLOOK...THUNDERSTORMS POSSIBLE WEDNESDAY NIGHT INTO THURSDAY AND AGAIN FRIDAY NIGHT INTO SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS SHORT TERM...HATZOS LONG TERM...JGL AVIATION...HICKMAN
Hazardous weather outlook, Jun 30, 8:01 AM EDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 801 AM EDT TUE JUN 30 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-011215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 801 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. A FEW STORMS MAY BECOME STRONG TO SEVERE...WITH A CHANCE FOR DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 30, 12:48 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1248 PM EDT TUE JUN 30 2015 OHZ071-072-080-301715- CLINTON OH-WARREN OH-HIGHLAND OH- 1248 PM EDT TUE JUN 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HIGHLAND...EASTERN WARREN AND CENTRAL CLINTON COUNTIES THROUGH 115 PM EDT... AT 1248 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR STATE ROUTE 350 AT US ROUTE 22...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILMINGTON...SABINA AND NEW VIENNA. ALSO...CLARKSVILLE...OAKLAND...OGDEN...COWAN LAKE STATE PARK... CUBA...BURTONVILLE...MARTINSVILLE...LEES CREEK...NEW ANTIOCH AND MORRISVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3950 8362 3928 8365 3933 8404 3948 8403
Special weather statement, Jun 30, 12:50 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1250 PM EDT TUE JUN 30 2015
INZ073-074-301715-
DEARBORN IN-RIPLEY IN-
1250 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN RIPLEY AND NORTHWESTERN
DEARBORN COUNTIES THROUGH 115 PM EDT...
AT 1248 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BALLSTOWN...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BATESVILLE AND MILAN.
ALSO...BALLSTOWN...PENNTOWN...WEISBURG...MOUNT SINAI...MANCHESTER...
NEW ALSACE...LAWRENCEVILLE...DOVER...SUNMAN AND ST. LEON ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3921 8542 3927 8531 3927 8529 3930 8523
3930 8491 3908 8496 3908 8543The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 12:50 PM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 25 min |
| Jun 30, 1:15 PM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 30 min |
| Jun 30, 1:40 PM EDT | Areal Flood Advisory | ILN | Dearborn, Ohio, Ripley | 3 hr |
| Jun 30, 1:44 PM EDT | Special Weather Statement | ILN | Dearborn | 46 min |
| Jun 30, 2:08 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ohio | 37 min |
| Jun 30, 3:08 PM EDT | Areal Flood Advisory | ILN | Ohio, Switzerland | 3 hr |
| Jun 30, 3:18 PM EDT | Special Weather Statement | ILN | Ohio, Ripley | 27 min |
| Jun 30, 4:27 PM EDT | Special Weather Statement | ILN | Switzerland | 33 min |
| Jun 30, 4:37 PM EDT | Flash Flood Warning | ILN | Switzerland | 3 hr |
| Jun 30, 5:15 PM EDT | Flash Flood Warning | ILN | Switzerland | 3 hr |
| Jun 30, 6:14 PM EDT | Special Weather Statement | ILN | Ripley | 31 min |
| Jun 30, 6:19 PM EDT | Areal Flood Advisory | ILN | Ripley | 3 hr |
| Jun 30, 6:48 PM EDT | Special Weather Statement | ILN | Ohio | 27 min |
| Jun 30, 7:17 PM EDT | Special Weather Statement | ILN | Franklin | 28 min |
| Jun 30, 7:18 PM EDT | Special Weather Statement | ILN | Switzerland | 27 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.